# SDR FDEA202212152921

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA7557
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO HOLD STATION 6-70 TO 1159 RBL 48-75 FLOOR  PANEL ADA7557 CRACKED AT   MISSING INSERTS. FABRICATED PANEL ADA7557 PER SRZ-25-005 REV R
